<  Back to the Polytechnique Montréal portal

A successive linear programming algorithm with non-linear time series for the reservoir management problem

C. Gauvin, E. Delage and Michel Gendreau

Article (2018)

An external link is available for this item
Department: Department of Mathematics and Industrial Engineering
Research Center: CIRRELT - Interuniversity Research Centre on Enterprise Networks, Logistics and Transportation
PolyPublie URL: https://publications.polymtl.ca/39129/
Journal Title: Computational Management Science (vol. 15, no. 1)
Publisher: Springer
DOI: 10.1007/s10287-017-0295-4
Official URL: https://doi.org/10.1007/s10287-017-0295-4
Date Deposited: 18 Apr 2023 15:03
Last Modified: 05 Apr 2024 11:34
Cite in APA 7: Gauvin, C., Delage, E., & Gendreau, M. (2018). A successive linear programming algorithm with non-linear time series for the reservoir management problem. Computational Management Science, 15(1), 55-86. https://doi.org/10.1007/s10287-017-0295-4

Statistics

Dimensions

Repository Staff Only

View Item View Item